# SDR GLBA20111012F

- Difficulty date: October 12, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,760 hours, 30,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP FOUND THE RT OTBD FLAP CRACKED AT LWR INBD EDGE OF THE ACCESS PANEL AREA, 6.5" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-120-57-002. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
